Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 02:30:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631524
  • Total Topics: 47804
  • Online Today: 244
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Epzicom and Insomnia  (Read 1475 times)

0 Members and 1 Guest are viewing this topic.

Offline StPeteGuy

  • Member
  • Posts: 8
Epzicom and Insomnia
« on: January 08, 2007, 07:54:11 PM »
Today marks the end of my 6th week on Epzicom. I guess I've made it through without a hypersensitivity reaction. Phew. But I am having big problems with insomnia. I haven't seen much talk about this side effect on these boards, but I'm beginning to worry that I'm not going to be able to stay on this combination (Epzicom + Viramune). I'm taking my meds in the morning (between 6 and 7 am). My questions are (1) is insomnia a common side effect of Epizicom? and (2) can I expect this to go away over time? I see my doc at the end of January, but I'm not sure I'm going to be able to make it that long with only 2-4 hours of restless sleep a night.
Tested POZ 6/95, CD4=123
Crix + Combivir (95-00)
Viramune + Combivir (00-06)
Viramune + Epzicom (11/06 - present)
CD4=600+ (since 96)
Viral Load=undetectable (since 96)

Offline J.R.E.

  • Member
  • Posts: 7,093
  • Joined Dec-2003 Living positive, since 1985.
Re: Epzicom and Insomnia
« Reply #1 on: January 08, 2007, 08:06:56 PM »
Hello Stpeteguy,

 I can only speak for myself. I am on Viramune, Epzicom, and Viread, and fortunately have no problems with insommnia. I work a screwed up schedule anyway. I work 11:00pm to 7:00 am. I usually go to bed around 11:00 am and sleep until about 6:00. This has been my schedule since starting meds,( and actually 7 years prior) and nothing has changed. You will need to talk to your doctor, to see if perhaps some additional medication my be needed.

I wish I could offer you some more advice, but as I said I am not having this problem right now.


Take care-----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline lydgate

  • Member
  • Posts: 1,022
  • Virgin, can't drive
Re: Epzicom and Insomnia
« Reply #2 on: January 08, 2007, 09:33:42 PM »
Insomnia sucks bigtime. Sorry for you. Can you take an OTC sleep-aid until you see your doctor? Or call him/her and and get a temporary prescription for a sleep medicine such as Ambien? It's tough enough having to deal with HIV and new meds while at the same time feeling exhausted because of no sleep.

Jay
Her finely-touched spirit had still its fine issues, though they were not widely visible. Her full nature, like that river of which Cyrus broke the strength, spent itself in channels which had no great name on the earth. But the effect of her being on those around her was incalculably diffusive: for the growing good of the world is partly dependent on unhistoric acts; and that things are not so ill with you and me as they might have been, is half owing to the number who lived faithfully a hidden life, and rest in unvisited tombs.

George Eliot, Middlemarch, final paragraph

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.